# SDR AALA201711289029

- Difficulty date: November 27, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 24,131 hours, 9,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  MAINTENANCE REPLACED THE LENS IAW MM 33-51-00.
